# SDR UPS02837653

- Difficulty date: February 4, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 65,149 hours, 26,648 cycles
- System (JASC): 5711 · Wing Spar
- Part: Doubler
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT WING LOWER SPAR CAP DOUBLER BROKEN, PIECE MISSING AT XS520.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW SRM 57-2-1 FIG 14 A.
